# SDR HNAA2021050400175

- Difficulty date: April 25, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL HANDLE CUP CRACKED AT AFT UPPER CORNER .... RAR CARGO DOOR EXTERNAL HANDLE CUP IAW EMB-145 SRM 51-40-02 AND PIEDMONT EO1-52-21-0093
